# SDR HNAA0200075

- Difficulty date: November 5, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 43,894 hours, 50,375 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Contaminated
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT DEICE PRESSURE DROPPED TO 10 PSI FOLLOWED BY ILLUMINATION OF THE DEICE PRESSURE CAUTION LIGHT.  RT WING SECOND BOOT FROM TIP AND ALL TAIL BOOTS WOULD NOT SHOW INFLATION.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE PURGED WATER FROM SYSTEM.  GROUND CHECK GOOD.
